# SDR ASAA2014010112294

- Difficulty date: January 1, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 24,126 hours, 7,074 cycles
- System (JASC): 2210 · Autopilot System
- Part: Transmitter
- Part number: 251A12305
- Condition: Faulted
- Location: Nr 4 Spoiler
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWICE ON ILS, LOC AND G/S CAPTURED, ACFT NOSED OR PITCHED DOWN EXCESSIVELY.  VISUAL CHECK END OF RUNWAY G/S TRANSMITTER WAS NOT BLOCKED, AUTOPILOT.  ACFT GROUNDED.  C REW VERBAL INFO -A/P DID NOT DISCONNECT ON EITHER TIME.  CREW DISCONNECTED A/P.  NO FLT FAULTS LOGGED EITHER FCC A OR FCC B.  PERFORMED ILS, SYSTEM TEST W/IFR-4000 AND PERFORMED LAND VERIFY BITE NR 49.  FCC A PASS, FCC B DID NOT PASS DUE TO  SPOIL 4 POSITION, SENSOR 2 FAULT.  PERFORMED FIM 22-12, TASK 801.  SPARE FCC USED FOR TROUBLESHOOTING.  NO HELP REINSTALLED ORIGINAL FCC B. ADJUSTED NR 4 SPOILER SENSOR. LAND VERIFY TEST NOW PASS.   INSTALLATION TEST FOR FCC GOOD REF AMM 22-11-33.  DFCS A PASS LAND VERIFY TEST ILS SYS GOOD REF 34-31-00.  NO HISTORY LAST 90 DAYS.  ACFT WILL SHOW CAT IIIA HGS ONLY -STATUS SCREW SAME.
